# SDR AALA201709279038

- Difficulty date: September 22, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,654 hours, 8,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC65AJ141S
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY EXIT SIGN IN THE AFT CABIN LEFT AISLE CEILING IS INOPERATIVE.  RESEATED PIN 9 (POWER) ON DM33438 PER SWPM 20-72-24.  OPERATIONAL CHECK PER AMM 33-51-01 GOOD.
